# SDR AALA20150416003

- Difficulty date: April 15, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 90,970 hours, 14,559 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 68064043
- Part serial: 104752
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB CABIN TEMP WAS UNCONTROLLABLE WITH MID CABIN TEMP EICAS MESSAGE.  RETURNED TO DEPARTURE, EMERGENCY DECLARED, AND LANDED UNEVENTFUL.  REMOVED AND REPLACED RIGHT AIR CYCLE MACHINE IAW AMM 21-51-03. SYSTEM CHECKED NORMAL.
